# SDR MWEA020365

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 991224617
- Condition: Cracked
- Location: Station 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BULKHEAD WEB AT FRAME STATION 1038 IS CRACKED AT LIGHTNING HOLE AT LONGERON 12 LEFT.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
